# SDR DL76L954695

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ABNORMAL VIB INDICATIONS ON LT ENG FLUX N1 .8 TO 3.8 ON PERFORMANCE PAGE, N1 AND N2 NORMAL, BB FLUX 1.0 TO 3.8.  RETURNED ATL AND PERFORMED FAN TRIM BALANCE PER MM 72-00-00.  RETURNED TO SERVICE.
